TITLE

Integral inequalities of Hermite-Hadamard type for the product of strongly logarithmically convex and other convex functions

AUTHOR(S)
Ying Wu; Feng Qi; Da-Wei Niu
PUB. DATE
September 2015
SOURCE
Maejo International Journal of Science & Technology;Sep-Dec2015, Vol. 9 Issue 3, p394
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Some new integral inequalities of Hermite-Hadamard type for the product of strongly logarithmically convex functions and other convex functions such as the P-convex, quasi-convex, m-convex, (α,m)-convex and s-convex functions have been established.
ACCESSION #
111482826

 

Related Articles

  • A NOTE ON HADAMARD INEQUALITIES FOR THE PRODUCT OF THE CONVEX FUNCTIONS. Amrahov, Şahin Emrah // International Journal of Research & Reviews in Applied Sciences;2010, Vol. 5 Issue 2, p168 

    The main aim of the present note is to prove new Hadamard like integral inequalities for the product of the convex functions.

  • On an inequality for convex functions. Gavrea, Bogdan // General Mathematics;2011, Vol. 19 Issue 4, p37 

    Let f : I → R, x1,…, xn distinct points in I and λI, …,λn ϵ (0, ∞). In the present paper, we write "Multiple line equation(s) cannot be represented in ASCII text" in terms of divided differences on three distinct nodes. This leads to refinements of Jensen-type...

  • TWO NEW INTEGRAL INEQUALITIES VIA CONVEX FUNCTIONS. Gürbüz, Mustafa; Avci, Merve; Kavurmaci, Havva // AIP Conference Proceedings;11/11/2010, Vol. 1309 Issue 1, p339 

    In this paper, we establish two new inequalities which contain the right hand side of Hermite-Hadamard inequality, the left hand side of Hermite-Hadamard inequality and Simpson type inequality for convex functions.

  • New mean value theorems and generalization of Hadamard inequality via coordinated m-convex functions. Farid, G; Marwan, M; Rehman, Atiq // Journal of Inequalities & Applications;9/18/2015, Vol. 2015 Issue 1, p1 

    We derive new mean value theorems for functionals associated with Hadamard inequality for convex functions on the coordinates. We present some Hadamard type inequalities and related results for m-convex functions on the coordinates.

  • More on Ostrowski Type Inequalities for some S-Convex Functions in the Second Sense. Liu, Zeng // Demonstratio Mathematica;Dec2016, Vol. 49 Issue 4, p398 

    Some Ostrowski type inequalities for functions whose second derivatives in absolute value at certain powers are s-convex in the second sense are established. Two mistakes in a recently published paper are pointed out and corrected.

  • AN EXTENSION OF THE HERMITE-HADAMARD INEQUALITY FOR CONVEX SYMMETRIZED FUNCTIONS. El Farissi, Abdallah; Benbachir, Maamar // Real Analysis Exchange;2013, Vol. 38 Issue 2, p467 

    In this work, we extend the Hermite-Hadamard inequality to a new ass of functions which do not satisfy the convex property. This result ill be applied to both Haber and Fejér inequalities.

  • Integral Inequalities of Hermite-Hadamard Type for r-Convex Functions. Lingxiong Han; Guofeng Liu // Applied Mathematics;Dec2012, Vol. 3 Issue 12, p1967 

    The main aim of this present note is to establish three new Hermite-Hadamard type integral inequalities for r-convex functions. The three new Hermite-Hadamard type integral inequalities for r-convex functions improve the result of original one by Hölder's integral inequality, Stolarsky mean...

  • HERMITE-HADAMARD TYPE INEQUALITIES FOR φ-CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS. NOOR, MUHAMMAD ASLAM; NOOR, KHALIDA INAYAT; AWAN, MUHAMMAD UZAIR // Journal of Advanced Mathematical Studies;Feb2014, Vol. 7 Issue 1, p14 

    In this paper, we consider φ-convex functions which were introduced and studied by Noor [Some new classes of nonconvex functions, Nonl. Funct. Anal. Appl., 11(2006), No. 1, 165-171.]. We prove several Hermite-Hadamard type integral inequalities for φ-convex functions via fractional...

  • The generalization of Berker's inequality with one parameter in En. Yu-Dong Wu; Bencze, Mihály // General Mathematics;2011, Vol. 19 Issue 4, p75 

    In this short note, we give a generalization of Berker's inequality with one parameter in En by using the theory of Schur-concave function.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics